On the elicitability of Range Value at Risk

Fissler, Tobias; Ziegel, Johanna F. (2021). On the elicitability of Range Value at Risk. Statistics & risk modeling, 38(1-2), pp. 25-46. De Gruyter 10.1515/strm-2020-0037

[img]
Preview
Text
FisslerZiegel2021a.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (981kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Ziegel, Johanna F.

Subjects:

500 Science > 510 Mathematics

ISSN:

2193-1402

Publisher:

De Gruyter

Language:

English

Submitter:

Johanna Fasciati-Ziegel

Date Deposited:

28 Mar 2022 15:43

Last Modified:

05 Dec 2022 16:13

Publisher DOI:

10.1515/strm-2020-0037

BORIS DOI:

10.48350/166768

URI:

https://boris.unibe.ch/id/eprint/166768

Actions (login required)

Edit item Edit item
Provide Feedback